Ascoril D Plus Syrup 100ml
TabletBox Nagercoil
Cough And Cold | Glenmark Pharmaceuticals Ltd
0 likes





Short Description:
Ascoril D Plus Syrup 100ml is used for Cough And Cold. This contains Dextromethorphan 10 mg,Phenylephrine 5 mg,Chlorpheniramine 2 mg
*This medicine need prescription
Combination:
Dextromethorphan 10 mg,Phenylephrine 5 mg,Chlorpheniramine 2 mg
View Alternate₹128.24 ₹154.5 17% off
More than 10 Stock available
Delivery on Thu, 10 Apr | All over India
Add to cart